RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 4, Pages 559–566 (Mi mz9045)  

On the Membership Problem of Finite Groups in Solvably Saturated Formations

S. F. Kamornikova, L. P. Avdashkovab

a Gomel Branch of International Institute of Labor and Social Relations
b Belarusian State University of Trade and Economics of Consumer's Cooperation

Abstract: Theorems on the inclusion of a finite group $G$ in a solvably saturated formation $\mathfrak F$ are proved in terms of $\mathfrak F$-centrality and $c$-normality.

Keywords: saturated formation, solvably saturated formation, $\mathfrak F$-central formation, $c$-normal subgroup, Frattini extension

DOI: https://doi.org/10.4213/mzm9045

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:4, 513–518

Bibliographic databases:

UDC: 512.542
Received: 24.02.2011

Citation: S. F. Kamornikov, L. P. Avdashkova, “On the Membership Problem of Finite Groups in Solvably Saturated Formations”, Mat. Zametki, 92:4 (2012), 559–566; Math. Notes, 92:4 (2012), 513–518

Citation in format AMSBIB
\Bibitem{KamAvd12}
\by S.~F.~Kamornikov, L.~P.~Avdashkova
\paper On the Membership Problem of Finite Groups in Solvably Saturated Formations
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 4
\pages 559--566
\mathnet{http://mi.mathnet.ru/mz9045}
\crossref{https://doi.org/10.4213/mzm9045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201589}
\zmath{https://zbmath.org/?q=an:1272.20012}
\elib{http://elibrary.ru/item.asp?id=20731613}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 4
\pages 513--518
\crossref{https://doi.org/10.1134/S0001434612090234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200023}
\elib{http://elibrary.ru/item.asp?id=20497538}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867925804}


Linking options:
  • http://mi.mathnet.ru/eng/mz9045
  • https://doi.org/10.4213/mzm9045
  • http://mi.mathnet.ru/eng/mz/v92/i4/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    Full text:69
    References:22
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020